# SDR MASA20211109549

- Difficulty date: November 8, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: CC670106111
- Part serial: NA
- Condition: None
- Location: Ws 14.50
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTER WING BAT RIB AT WS 14.50 WAS FOUND WITH A CRACK DAMAGE AND IS BEING REPLACED BY FABRICATION OF A NEW PART. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 57-21-12-001-001-A01, EA 20-2021-194.
